# SDR SWAA2025031093556

- Difficulty date: February 5, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 56,037 hours, 29,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB FWD GALLEY AREA AT LEVEL STR 17R BS 294.5 2025-110634<[01] REPLACED WEB LOC. BTW 291.5 TO BS 332.2 AT LEVEL STR 17R FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DRAWING 141A8310 REV-  SEE INDIVIDUAL SIGNOFFS BELOW;[02] REPLACED WEB LOC. BTW 291.5 TO BS 332.2 AT LEVEL STR 17R FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DRAWING 141A8310 REV- SEE INDIVIDUAL SIGNOFFS BELOW. CERTIFIED AS RII.
